The Roman (k,k)-domatic number of a graph
Annales mathematicae et informaticae, Tome 38 (2011), pp. 45-57
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2011_38_a4,
author = {A. P. Kazemi and S. M. Sheikholeslami and L. Volkmann},
title = {The {Roman} (k,k)-domatic number of a graph},
journal = {Annales mathematicae et informaticae},
pages = {45--57},
year = {2011},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2011_38_a4/}
}
A. P. Kazemi; S. M. Sheikholeslami; L. Volkmann. The Roman (k,k)-domatic number of a graph. Annales mathematicae et informaticae, Tome 38 (2011), pp. 45-57. http://geodesic.mathdoc.fr/item/AMI_2011_38_a4/